# SDR 99FDEA00048

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727227
- Aircraft serial: 21394
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

A +25 ENG OIL QUANTITY DECREASED.  FILTER BYPASS LIGHT OUT.  REMOVED AND REPLACED NR 3 MAIN OIL STRAINER IAW MM 79-00-00-3, NEEDS LEAK CK FOR FILTER CHIP DETECTOR AND CONSUMPTION.  REMOVED AND REPLACED O-RING BEHIND BOSS FITTING ON LP6 PER MM 70-00.  LEAK CK OK.
